# SDR YENA2024051500747

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 77,899 hours, 28,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#975, JFK-MSY. ' ODOR IN AFT CABIN ON DESCENT; C/W INFO NOTED, 2017-7015 SEC:A ISOLATED FAULT TO TYPE. 10. REF: 75M 05-50-00, ACFT OK FOR SERVICE.'
